Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6478
Title: The existence of bounded solutions for nonlinear ordinary differential equations
Sulla esistenza di soluzioni limitate per le equazioni differenziali ordinarie non lineari
Authors: Averna, Alfonso
Coletti, Giulianella
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alfonso Averna, Giulianella Coletti, "Sulla esistenza di soluzioni limitate per le equazioni differenziali ordinarie non lineari", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 21-37.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: 
Si forniscono condizioni necessarie e sufficienti per la limitatezza
in $J=[t_{0^{'}}+\infty]$ di (almeno) una soluzione, di tutte le
soluzioni, di una sola soluzione di un'ampia classe di equazioni differenziali
ordinarie non lineari.

Necessary and sufficient conditions are given for thr bounderdness
in $J=[t_{0^{'}}+\infty]$ of (at least) one solution, of all solutions,
and of one and only solution of a wide class of nonlinear ordinary
diffrential equations.
Type: Article
URI: http://hdl.handle.net/10077/6478
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat
AvernaColettiRendMat09.pdf990.56 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

527
Last Week
0
Last month
1
checked on Jun 20, 2021

Download(s)

268
Last Week
0
Last month
1
checked on Jun 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.